# SDR 99ZZZX3500

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N555CB
- Make and model: Braero HS125700A
- Aircraft serial: NA0228
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RETURNING FROM A FLIGHT, GROUND PERSONNEL NOTED FLUID SPILLING FROM THE REAR FUSELAGE AREA OF ACFT.  MAINT INSP REAR EQUIP BAY OF ACFT AND IDENTIFIED THE LEAK AS 5606 HYD FLUID.  UPON STARTING ENGINES TO PRESS THE HYD SYS, FLUID WAS NOTED SPEWING IN A FINE SPRAY FROM THE LT ENG PYLON.  AFTER REMOVING SEVERAL COMPONENTS TO GAIN ACCESS, FOUND TWO SS HYD LINES CHAFING TOGETHER WHICH CAUSED A PINHOLE IN A 3,000 PSI PRESS LINE ALLOWING FLUID TO SPRAY INTO REAR EQUIP BAY.  THIS AREA HOUSES THE APU, ELEC PANELS, RELAYS, AND CONTACTORS.  AFTER LINES WERE REMOVED, NOTED A FUEL LINE WAS CHAFED APPROX HALF-WAY THRU.  TT:  3,097 HRS.  TT LANDINGS:  2,479.
